Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 27, 2007, 4:18 PM EDT for Cattaraugus County, New York. It was in force for 87 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 27, 2007, 5:45 PM EDT
- In force
- 87 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:09 PM EDT | TSTM WND DMG | Hinsdale, NY | 2 TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 272017
SVRBUF
NYC009-272145-
/O.NEW.KBUF.SV.W.0062.070627T2018Z-070627T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
418 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATTARAUGUS COUNTY IN WESTERN NEW YORK
* UNTIL 545 PM EDT
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF ALLEGANY PARK...
OR ABOUT 14 MILES SOUTHWEST OF SALAMANCA...AND MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALLEGANY PARK BY 435 PM EDT...
SALAMANCA BY 450 PM EDT...
ALLEGANY BY 515 PM EDT...
ST. BONAVENTURE BY 520 PM EDT...
OLEAN BY 525 PM EDT...
HINSDALE BY 535 PM EDT...
LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
4203 7902 4214 7902 4216 7899 4218 7884
4220 7878
$$
SAGE2 follow-up statements
000
WWUS51 KBUF 272057
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
454 PM EDT WED JUN 27 2007
NYC009-272145-
/O.CON.KBUF.SV.W.0062.000000T0000Z-070627T2145Z/
CATTARAUGUS NY-
454 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CATTARAUGUS COUNTY...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALLEGANY PARK...OR
ABOUT 6 MILES SOUTH OF SALAMANCA...MOVING EAST AT 20 MPH.
THE ENVIRONMENT WILL CONTINUE TO SPAWN ADDITIONAL THUNDERSTORMS
ACROSS SOUTHERN CATTARAUGUS COUNTY THROUGH 545 PM. THESE STORMS WILL
BE ACCOMPANIED BY FREQUENT LIGHTNING AND VERY HEAVY RAINFALL THAT
COULD PRODUCE LOCALIZED FLOODING.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALLEGANY BY 525 PM EDT...
ST. BONAVENTURE BY 530 PM EDT...
OLEAN BY 535 PM EDT...
WESTON MILLS BY 545 PM EDT...
LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
4203 7902 4214 7902 4216 7899 4218 7884
4220 7878
$$
NIZIOL000
WWUS51 KBUF 272143
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
542 PM EDT WED JUN 27 2007
NYC009-272152-
/O.EXP.KBUF.SV.W.0062.000000T0000Z-070627T2145Z/
CATTARAUGUS NY-
542 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR CATTARAUGUS COUNTY EXPIRES AT
545 PM EDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED
CONSIDERABLY AND NO LONGER POSE A THREAT.
LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
4203 7902 4214 7902 4216 7899 4218 7884
4220 7878
$$
NIZIOLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:59 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 27, 3:59 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT WED JUN 27 2007 .SYNOPSIS... A COLD FRONT IS FORECAST TO MOVE INTO WESTERN NEW YORK LATE TONIGHT BRINGING WITH IT A HIGHER THREAT OF SHOWERS AND STORMS. THE SHOWERS SHOULD END ACROSS NORTHERN AREAS EARLY THURSDAY WITH THE THREAT OF SHOWERS LOWERING FROM NORTHWEST TO SOUTHEAST DURING THE DAY AS THE FRONT MOVES SOUTHEAST OF THE AREA. A FEW DAYS OF PLEASANTLY COOL AND DRY WEATHER IS THEN EXPECTED FRIDAY INTO THE WEEKEND ALTHOUGH THERE IS A CHANCE OF A SHOWER SATURDAY EAST OF LAKE ONTARIO. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... COLD FRONT APPROACHES AND CROSSES AREA AFTER MIDNIGHT...REACHING SRN TIER BY DAYBREAK. AREA ESPCLY WEST OF THE GENESEE VALLEY SHLD GET DECENT SHOT OF RAIN FROM TSTM COMPLEX CURRENTLY MOVING INTO SW ONTARIO PROVINCE. ANY TSTM COULD GET LOCALLY HVY DOWNPOUR. LKLY POPS FOR SHWRS/TSTMS LOOKS GOOD FOR THE AREA. SEVERE TSTM WATCH CONTINUES UNTIL 8 PM FOR CAYUGA COUNTY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY, MAIN COLD FRNT MOVES SE OF BUF/IAG/ART EARLY IN THE MORNING. WILL KEEP LKLY POPS WITH TSTMS ACROSS THE SOUTHERN TIER IN THE MORNING WITH CHC OF SHWRS BETWEEN SOUTHERN TIER AND BUF/ROC AREA WITH NO MENTION OF SHWRS NORTH COUNTRY. THREAT OF SHWRS WILL DROP TO CHANCE RANGE ONLY ACROSS THE SOUTHERN TIER IN THE AFTERNOON WITH SOME CLRING DURG THE AFTERNOON NORTH OF THE SOUTHERN TIER. TEMPS BEHIND FRONT WILL DROP TO THE 70S. THURSDAY NIGHT, COLD FRNT WELL SOOUTH AND EAST OF THE AREA BUT THERE WILL BE LINGERING CLOUDS IN THE EVENING ACROSS THE SOUTHERN TIER. DRIER AND COOLER AIR WILL WORK SOUTH AND EAST ACROSS THE AREA AS HIGH PRESSURE BEGINS TO BUILD EAST FROM THE WESTERN LAKES. FRIDAY, STILL LOOKS NICE AS A RIDGE OF HIGH PRESSURE BUILDS EAST FROM THE WESTERN LKS WITH TEMPS GENLY IN THE 70S WITH LOW HUMIDITY. LATE FRIDAY NIGHT A WEAK TROUGH IS EXPECTED TO DROP SOUTH TWD THE ST LAW VALLEY. PUT CHC OF A SHWR IN GRIDS ACROSS ST LAW AREA FOR MARINE INTERESTS. SATURDAY, UPPER TROUGH VCNTY OF THE ST LAW VALLEY WILL BRING A CHANCE OF SHWRS TO PORTIONS OF EASTERN LAKE ONTARIO REGION. ELSEWHERE EXPECT PTLY-MSTLY SUNNY SKIES WITH MOST SUN ALNG SOUTHERN TIER. TEMPS SOME 8-9 DEGREES BELOW NORMAL, VCNTY OF 70. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE REGION WILL BE UNDER THE INFLUENCE OF A COOL UPPER TROUGH ALOFT ACROSS THE NORTHEASTERN STATES AND COOL SURFACE HIGH PRESSURE CENTERED OVER THE CENTRAL GREAT LAKES AND MID WEST. TEMPERATURES WILL RANGE ABOUT 8 TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND (NEAR 70). THE HIGH PRESSURE CENTER WILL BUILD FARTHER TO THE EAST ON SUNDAY AS THE UPPER TROUGH SLIDES A BIT MORE TO THE EAST. ONLY AFTER THE HIGH CENTER MOVES EAST OF THE REGION ON MONDAY AND TUESDAY WILL A WARMING TREND RETURN WITH AFTERNOON HIGH BACK CLOSER TO THE UPPER 70S TO LOW 80S...CLOSE TO SEASONAL NORMALS. WITH THE WARMER TEMPERATURES WILL COME ANOTHER CHANCE OF RAIN TUESDAY NIGHT AND WEDNESDAY. GFS TAKES A LOW PRESSURE CENTER SOUTH OF THE REGION...BUT THIS TRACK IS STILL RATHER UNCERTAIN. A TRACK NORTH OF THE REGION WILL BRING MORE WARM AIR AND CONTINUE THE MID WEEK WARMING TREND. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... DIURNAL HEATING AND INCREASING INSTABILITY HAVE SET OFF SOME SCATTERED THUNDERSTORMS...PARTICULARLY ACROSS INTERIOR SECTIONS AWAY FROM ANY LAKE INFLUENCES THIS AFTERNOON. GIVEN THE AMOUNT OF ATMOSPHERIC MOISTURE THAT WILL BE AVAILABLE...THERE WILL BE THE POTENTIAL FOR ANY STORM TO PRODUCE IFR VSBYS IN HEAVY RAIN...BUT THE CELLS WILL MOSTLY MISS THE TAF LOCATIONS. A COLD FRONT LOCATED OVER THE UPPER MIDWEST WILL DROP SOUTH ACROSS THE AREA THIS EVENING THROUGH THURSDAY MORNING. THIS FRONT WILL BRING A HIGHER LIKELIHOOD OF SHOWERS AND THUNDERSTORMS ALONG WITH A RISK OF LOWER CIGS AND VSBYS. AFTER THE FRONT PASSES THROUGH THE AREA BY MID DAY THURSDAY...DRIER AND COOLER WEATHER WILL RETURN WITH VFR CONDITIONS EXPECTED TO LAST INTO THE WEEKEND. && .MARINE... PREFRONTAL WINDS UP THE FULL LENGTH OF LAKE ERIE WARRANT CONTINUING SMALL CRAFT ADVISORY FOR BUFFALO HARBOR AND UPPER NIAGARA RIVER. WINDS WILL DIMINISH AFTER 01Z...BUT WILL BE REPLACED BY LIKELIHOOD OF STRONG THUNDERSTORMS BETWEEN 01Z AND 04Z (9PM TO MIDNIGHT). SHOWERS AND THUNDERSTORMS WILL COME TO AN END BY EARLY THURSDAY MORNING WITH THE PASSAGE OF THE COLD FRONT. WINDS WILL SWITCH TO NORTHWEST THURSDAY EVENING AND REMAIN SO FOR FRIDAY AND SATURDAY...VARYING FROM NORTHWEST TO NORTHEAST AT TIMES. LIGHTER AND VARIABLE WINDS WILL ACCOMPANY HIGH PRESSURE ON SUNDAY. && .HYDROLOGY... OUR PARCHED REGION LOOKS TO GET SOME LIMITED RELIEF DURING THE NEXT 24 HOURS OR SO. SCATTERED STORMS COULD DROP LOCALLY HEAVY AMOUNTS THIS AFTERNOON INTO EARLY EVENING...BUT THEY WILL BE SPOTTY AND AWAY FROM THE LAKES. MORE GENERAL QPF TONIGHT SHOULD AVERAGE 0.25 TO 0.5 INCH WITH A FEW SPOTS HIGHER. WE THEN LOOK TO BE DRY FOR THE NEXT SEVERAL DAYS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LEZ020. && SYNOPSIS...JJP NEAR TERM...JJP SHORT TERM...JJP LONG TERM...WCH AVIATION...WCH MARINE...WCH HYDROLOGY...SFM
Hazardous weather outlook, Jun 27, 5:00 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT WED JUN 27 2007 NYZ001>003-010>013-019>021-085-280900- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE OVERNIGHT. LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-280900- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 500 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. ANY OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Special weather statement, Jun 27, 12:39 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1239 PM EDT WED JUN 27 2007 NYZ001-002-010>012-019>021-085-271815- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1239 PM EDT WED JUN 27 2007 ...THUNDERSTORMS BEGINNING TO DEVELOP... AT 1230 PM, THUNDERSTORMS, SOME WITH HEAVY RAINFALL, GUSTY WINDS AND POSSIBLY HAIL, WERE SCATTERED OVER CATTARAUGUS COUNTY. ALL OF THE ACTIVITY WAS MOVING NORTHEAST AND SOME OF THE CITIES AND TOWNS THE STORMS WILL BE NEAR INCLUDE LITTLE VALLEY, EAGLE, AND LIME LAKE AROUND 1245 PM, AND ELLICOTTVILLE AROUND 1 PM. BE ON THE ALERT FOR PONDING ON ROADS AND POSSIBLE SOME POOR DRAINAGE FLOODING. WHILE SHOWERS AND STORMS ARE POSSIBLE ALMOST ANYWHERE, MOST OF THE ACTIVITY WILL LIKELY CONTINUE TO DEVELOP ACROSS THE SOUTHERN TIER COUNTIES, AND WYOMING COUNTY THROUGH 2 PM.
Special weather statement, Jun 27, 1:15 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT WED JUN 27 2007 NYZ006>008-271930- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 115 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS MOVING ACROSS THE REGION... AT 110 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS OSWEGO COUNTY FROM THE REDFIELD AREA, SOUTHWEST TO PARISH, PALERMO, ACROSS FULTON TO HANNIBAL. THE STORMS WILL CONTINUE FORMING ALONG THIS GENERAL AXIS THROUGH THE LATE AFTERNOON, AND MOVE INTO SOUTHERN LEWIS COUNTY AS WELL. OTHER SHOWERS AND THUNDERSTORMS OF THE SAME INTENSITY, WILL BE POPING UP ACROSS THE REMAINDER OF THE REGION THROUGH THE AFTERNOON. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING POOR DRAINAGE FLOODING ALONG WITH SIGNIFICANT PONDING ON AREA ROADWAYS. BOATERS ALONG THE NEAR SHORE WATERS OF OSWEGO AND JEFFERSON COUNTIES SHOULD BE ALERT FOR APPROACHING STORMS, AND BE PREPARED TO SEEK SAFE HARBOR.
Special weather statement, Jun 27, 1:23 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 123 PM EDT WED JUN 27 2007 NYZ003>005-013-014-271945- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 123 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF THE REGION... AT 125 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS SOUTHERN ONTARIO AND SOUTHERN LIVINGSTON COUNTIES, AND NORTHERN CAYUGA COUNTY. STORMS ARE EXPECTED TO CONTINUE TO FORM, AND MOVE ALONG, THIS GENERAL VICINITY THROUGH 330 PM. SOME OF THESE STORMS WILL PRODUCE POOR DRAINAGE FLOODING, ALONG WITH SIGNIFICAN PONDING ON AREA ROADWAYS. MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP ACROSS OTHER PARTS OF THE REGION THROUGH LATE AFTERNOON.
Local storm report, Jun 27, 3:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG WEST LEYDEN 43.46N 75.47W
06/27/2007 LEWIS NY POST OFFICE
LIMBS AND WIRES IN ROAD BETWEEN WEST LYDEN AND LEES
CENTER
&&
MPUKAJLOThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 39 min |
| Jun 27, 1:49 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 22 min |
| Jun 27, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 64 min |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 59 min |
| Jun 27, 2:07 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.